# SDR 070168

- Difficulty date: October 18, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: 7838314501
- Condition: Ruptured
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE INDICATED A LOSS OF OIL PRESSURE AND FLIGHT CREW PERFORMED QRH PROCEDURE TO SHUT DOWN THE RIGHT IN ENGINE.  AIRCRAFT LANDED SAFELY IN LBB.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED AND FOUND THE OIL DIFFERENTIAL PRESSURE SWITCH LINE RUPTURED.  OIL LINE WAS REPLACED, ENGINE WAS SERVICED AND GROUND RUN PERFORMED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
